# SDR WVER2017102401

- Difficulty date: October 19, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N953LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 5,648 hours, 4,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180733
- Condition: Gouged
- Location: Pax Door
- Part time: 5,648 hours, 4,413 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON DOOR SIDE IS GOUGED ON NR 24 LUG FROM THE FWD SIDE.
